• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2013, Volume: 6, Issue: 6, Pages: 1-8

Original Article

Wavelet Solution for Class of Nonlinear Integrodifferential Equations


The aim of this work is to study the Legendre wavelets for the solution of a class of nonlinear Volterra integrodifferential equation. The properties of Legendre wavelets together with the Gaussian integration method are used to reduce the problem to the solution of nonlinear algebraic equations. Also a reliable approach for convergence of the Legendre wavelet method when applied to nonlinear Volterra equations is discussed. Illustrative examples have been discussed to demonstrate the validity and applicability of the technique and the results obtained by Legendre wavelet method is very nearest to the exact solution. The results demonstrate reliability and efficiency of the proposed method.
Keywords: Legendre Wavelets, Integro-differential Equations, Gaussian Integration, Legendre Wavelet Method, Convergence Analysis.


Subscribe now for latest articles and news.